# SDR MTNA1208001

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 27,009 hours, 29,469 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 100484
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THE COPILOTS WINDSHIELD DEVELOPED A CRACK.  THE PILOT DECLARED AN EMERGENCY AND MADE A SAFE LANDING IN MIA.  THE WINDSHIELD WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
